# SDR A6WA201140073

- Difficulty date: December 21, 2010
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IS CORRODED AROUND 7 SCREW HOLES UNDER CARGO PIT FLOORBOARD 281 LLF.  R & R FLOORBEAM CAP AT LBL 27.0, BETWEEN FS 569 AND FS 610, WL 73.10 IAW REO 601R-53-61-3778.
